MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VENOUS WALLSTENT; STENT, ILIAC VEIN

BOSTON SCIENTIFIC CORPORATION VENOUS WALLSTENT; STENT, ILIAC VEIN
Model Number H74912044208070
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device interaction with another device occurred.The patient was being treated for venous compression and underwent left common iliac venous stent placement with balloon angioplasty.The 50% or greater stenosed target lesion was located in the non-tortuous and non-calcified left common iliac artery.After a 20x80x75cm venous wallstent was advanced and fully deployed, a 18-6/5.8/75 xxl esophageal balloon catheter was advanced for post-dilatation.However, during second inflation at 5 atmospheres for 10 seconds, the balloon ruptured due to contact with the stent struts.Difficulty removal of the balloon through the sheath was encountered and when the catheter was pulled, the balloon remains on the catheter.Furthermore, the physician accessed superior to the balloon and used a non-bsc to snare in order to retrieve and remove the excess balloon that was lodged in the popliteal vein.It was noted that the stent was fully apposed to the vessel wall and the procedure was completed successfully.The patient condition was good post-procedure and was fully recovered.

Brand Name
VENOUS WALLSTENT
Common Device Name
STENT, ILIAC VEIN
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key16703271
Report Number2124215-2023-15172
Device Sequence Number20251427
Product Code QAN
UDI-Device Identifier08714729979647
UDI-Public08714729979647
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P980033/S050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/25/2025
Device Model NumberH74912044208070
Device Catalogue NumberH74912044208070
Device Lot Number0030925390
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/14/2023
Initial Report FDA Received Date04/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient RaceWhite